# SDR REXA2015111801068

- Difficulty date: November 18, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N8913A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7913
- Aircraft time: 24,386 hours, 21,894 cycles
- System (JASC): 2561 · Life Jacket
- Part: Cover
- Condition: Torn
- Location: Life Vest
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS LIFE VEST CONTAINER COVER IS TORN.  R & R FIRST OFFICERS LIFE VEST CONTAINER COVER IAW CMM 25-14-10.
